# SDR AALA202112067435

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737*
- Aircraft serial: 33214
- Aircraft time: 33,909 hours, 13,928 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPERATE. CLEANED AND LUBED LOCKING MECHANISM PER AMM 52-51-00 OK FOR SERVICE.
